MathSciNet Relay Station
MathSciNet bibliographic data
MR1438285 (98d:12007) 12J20
Popescu, Nicolae; Vraciu, Constantin On the extension of a valuation on a field $K$ to $K(X)$. II. Rend. Sem. Mat. Univ. Padova 96 (1996), 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement